# SDR 2003F00187

- Difficulty date: November 12, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Part number: 902081
- Condition: Will Not Test
- Location: Smoke Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAGGAGE SMOKE LIGHT INOPERATIVE ON TEST.  MAINTENANCE REPLACED THE PANEL.  (M)
